Alert archive / Texas / River Flood Warnings in 2008

River Flood Warning 5, NWS Midland/Odessa, TX

July 25, 2008Presidio County, Texas

NWS Midland/Odessa, TX issued this river flood warning at Jul 25, 2008, 5:39 PM CDT for Presidio County, Texas. It took effect at Jul 25, 2008, 9:30 PM CDT. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Jul 25, 2008, 5:39 PM CDT (22:39 UTC)
In effect from
Jul 25, 2008, 9:30 PM CDT
Expired
Jul 27, 2008, 1:00 PM CDT
In force
40 hr
Issued by
NWS Midland/Odessa, TX
Flood severity
Minor

County Presidio County, TX

The river

Written for the forecast point Rio Grande 5 miles SE of Presidio (PRDT2).

Action stage
8 ft
Minor stage
9 ft
Moderate stage
13 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KMAF 252239
FLWMAF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
539 PM CDT FRI JUL 25 2008

...THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN TEXAS... 

  RIO GRANDE BELOW PRESIDIO 5SE AFFECTING PRESIDIO COUNTY

THE REMNANTS OF HURRICANE DOLLY HAVE BROUGHT LARGE AMOUNTS OF RAIN TO 
THE BIG BEND AREA ALONG THE RIO GRANDE. THIS HAS CAUSED THE LEVELS 
OF THE RIO GRANDE TO RISE NEAR PRESIDIO. THE RIVER LEVEL IS EXPECTED TO
RISE ABOVE FLOOD STAGE LATE THIS EVENING. 
 
ADDITIONAL STATEMENTS WILL BE ISSUED AS NEEDED.
 
RIVER LEVELS ARE HIGH.  RANCHERS AND FARMERS SHOULD MOVE LIVESTOCK 
AND MACHINERY AWAY FROM FLOOD PRONE AREAS IF TIME PERMITS.
 
MOTORISTS ARE URGED TO USE CAUTION THROUGH THIS AREA. IF YOU 
ENCOUNTER A FLOODED STRETCH OF ROADWAY... DO NOT ATTEMPT TO CROSS IT.
YOUR VEHICLE COULD BE SWEPT DOWNSTREAM IN RUSHING FLOODWATERS.
 
FOR ADDITIONAL INFORMATION...PLEASE GO TO OUR LOCAL WEBPAGE LOCATED
AT... WWW.WEATHER.GOV/MIDLAND ...SELECT RIVERS AND LAKES AHPS UNDER 
CURRENT CONDITIONS.

TXC377-261039-
/O.NEW.KMAF.FL.W.0005.080726T0345Z-080726T1923Z/
/PRDT2.1.ER.080726T0345Z.080726T0600Z.080726T0723Z.NO/
539 PM CDT FRI JUL 25 2008

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE RIO GRANDE BELOW PRESIDIO 5SE.
* FROM THIS EVENING TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  5PM FRIDAY THE STAGE WAS 6.9 FEET (2.1 METERS). 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.0 FEET (2.7 METERS). 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 9.9 FEET (3.0 METERS) BY AFTER MIDNIGHT TOMORROW. THE RIVER
  WILL FALL BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 9.0 FEET (2.7 METERS)...MINOR FLOODING OF LOW LYING 
  AREAS AROUND THE RIVER BEGINS. 

$$
5 follow-up statements
000 
WGUS84 KMAF 260140
FLSMAF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
840 PM CDT FRI JUL 25 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
 
  RIO GRANDE BELOW PRESIDIO 5SE AFFECTING PRESIDIO COUNTY 

THE REMNANTS OF HURRICANE DOLLY CONTINUE TO PROVIDE PRECIPITATION 
ALONG THE RIO GRANDE. LEVELS OF THE RIO GRANDE ARE CONTINING TO 
RISE DUE TO THIS PRECIPITATION. THE RIVER LEVEL IS EXPECTED TO RISE 
ABOVE FLOOD STATE IN THE LATE EVENING HOURS. 
 
THE RIVER LEVELS ARE NOW EXPECTED TO RISE SLIGHTLY FASTER THAN 
PREVIOUSLY ANTICIPATED.  ADDITIONAL STATEMENTS WILL BE ISSUED AS 
NEEDED. 

RIVER LEVELS ARE HIGH.  RANCHERS AND FARMERS SHOULD MOVE LIVESTOCK 
AND MACHINERY AWAY FROM FLOOD PRONE AREAS IF TIME PERMITS.
 
MOTORISTS ARE URGED TO USE CAUTION THROUGH THIS AREA. IF YOU 
ENCOUNTER A FLOODED STRETCH OF ROADWAY... DO NOT ATTEMPT TO CROSS IT.
YOUR VEHICLE COULD BE SWEPT DOWNSTREAM IN RUSHING FLOODWATERS.
 
FOR ADDITIONAL INFORMATION...PLEASE GO TO OUR LOCAL WEBPAGE LOCATED
AT... WWW.WEATHER.GOV/MIDLAND ...SELECT RIVERS AND LAKES AHPS UNDER 
CURRENT CONDITIONS.

TXC377-261340-
/O.EXT.KMAF.FL.W.0005.080726T0230Z-080726T2305Z/
/PRDT2.1.ER.080726T0230Z.080726T0600Z.080726T1105Z.NO/
840 PM CDT FRI JUL 25 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE RIO GRANDE BELOW PRESIDIO 5SE.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8PM FRIDAY THE STAGE WAS 8.0 FEET (2.4 METERS). 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET (2.7 METERS). 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 11.8 FEET (3.6 METERS) BY AFTER MIDNIGHT TOMORROW. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW MORNING.
* IMPACT...AT 11.0 FEET (3.4 METERS)...MINOR FLOODING ALONG THE RIVER.
  IRRIGATION PUMPS MAY NEED TO BE REMOVED. NO THREATS TO HOMES OR 
  OTHER STRUCTURES IS KNOWN TO OCCUR.

$$
000 
WGUS84 KMAF 261228
FLSMAF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
728 AM CDT SAT JUL 26 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
 
  RIO GRANDE BELOW PRESIDIO 5SE AFFECTING PRESIDIO COUNTY 

RECENT HEAVY RAINFALL FROM TROPICAL DEPRESSION DOLLY HAVE BROUGHT THE CURRENT STAGE OF THE RIO GRANDE NEAR PRESIDIO TO 9.58 FEET.
CRESTING HEIGHTS WILL APPROACH 11.5 TO 12 FEET TODAY.  THIS COULD
RESULT IN SOME MINOR FLOODING NEAR THE PRESIDIO AREA ALONG THE RIVER.
 
ADDITIONAL STATEMENTS WILL BE ISSUED AS NEEDED.
 

RIVER LEVELS ARE HIGH.  RANCHERS AND FARMERS SHOULD MOVE LIVESTOCK 
AND MACHINERY AWAY FROM FLOOD PRONE AREAS IF TIME PERMITS.
 
MOTORISTS ARE URGED TO USE CAUTION THROUGH THIS AREA. IF YOU 
ENCOUNTER A FLOODED STRETCH OF ROADWAY... DO NOT ATTEMPT TO CROSS IT.
YOUR VEHICLE COULD BE SWEPT DOWNSTREAM IN RUSHING FLOODWATERS.
 
FOR ADDITIONAL INFORMATION...PLEASE GO TO OUR LOCAL WEBPAGE LOCATED
AT... WWW.WEATHER.GOV/MIDLAND ...SELECT RIVERS AND LAKES AHPS UNDER 
CURRENT CONDITIONS.

TXC377-270028-
/O.EXT.KMAF.FL.W.0005.000000T0000Z-080727T1641Z/
/PRDT2.1.ER.080726T0734Z.080726T1800Z.080727T0441Z.NO/
728 AM CDT SAT JUL 26 2008

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE RIO GRANDE BELOW PRESIDIO 5SE.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  6AM SATURDAY THE STAGE WAS 9.6 FEET (2.9 METERS). 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET (2.7 METERS). 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.6 FEET (3.5 
  METERS) BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TONIGHT.
* IMPACT...AT 11.0 FEET (3.4 METERS)...MINOR FLOODING ALONG THE RIVER.
  IRRIGATION PUMPS MAY NEED TO BE REMOVED. NO THREATS TO HOMES OR 
  OTHER STRUCTURES IS KNOWN TO OCCUR.

$$
000 
WGUS84 KMAF 261230
FLSMAF

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
730 AM CDT SAT JUL 26 2008...CORRECTION

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
 
  RIO GRANDE BELOW PRESIDIO 5SE AFFECTING PRESIDIO COUNTY 

RECENT HEAVY RAINFALL FROM TROPICAL DEPRESSION DOLLY HAS 
BROUGHT THE CURRENT STAGE OF THE RIO GRANDE NEAR PRESIDIO
TO 9.58 FEET. CRESTING HEIGHTS WILL APPROACH 11.5 TO 12 FEET
TODAY.  THIS COULD RESULT IN SOME MINOR FLOODING NEAR THE 
PRESIDIO AREA ALONG THE RIVER.
 
ADDITIONAL STATEMENTS WILL BE ISSUED AS NEEDED.
 

RIVER LEVELS ARE HIGH.  RANCHERS AND FARMERS SHOULD MOVE LIVESTOCK 
AND MACHINERY AWAY FROM FLOOD PRONE AREAS IF TIME PERMITS.
 
MOTORISTS ARE URGED TO USE CAUTION THROUGH THIS AREA. IF YOU 
ENCOUNTER A FLOODED STRETCH OF ROADWAY... DO NOT ATTEMPT TO CROSS IT.
YOUR VEHICLE COULD BE SWEPT DOWNSTREAM IN RUSHING FLOODWATERS.
 
FOR ADDITIONAL INFORMATION...PLEASE GO TO OUR LOCAL WEBPAGE LOCATED
AT... WWW.WEATHER.GOV/MIDLAND ...SELECT RIVERS AND LAKES AHPS UNDER 
CURRENT CONDITIONS.

TXC377-270028-
/O.EXT.KMAF.FL.W.0005.000000T0000Z-080727T1641Z/
/PRDT2.1.ER.080726T0734Z.080726T1800Z.080727T0441Z.NO/
730 AM CDT SAT JUL 26 2008

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE RIO GRANDE BELOW PRESIDIO 5SE.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  6AM SATURDAY THE STAGE WAS 9.6 FEET (2.9 METERS). 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET (2.7 METERS). 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.6 FEET (3.5 
  METERS) BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TONIGHT.
* IMPACT...AT 11.0 FEET (3.4 METERS)...MINOR FLOODING ALONG THE RIVER.
  IRRIGATION PUMPS MAY NEED TO BE REMOVED. NO THREATS TO HOMES OR 
  OTHER STRUCTURES IS KNOWN TO OCCUR.

$$
000 
WGUS84 KMAF 270123
FLSMAF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
823 PM CDT SAT JUL 26 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...
 
  RIO GRANDE BELOW PRESIDIO 5SE AFFECTING PRESIDIO COUNTY 

HEAVY RAINFALL FROM TROPICAL DEPRESSION DOLLY FELL ACROSS THE AREA
YESTERDAY BRINGING THE CURRENT STAGE OF THE RIO GRANDE NEAR PRESIDIO
TO 10.6 FEET. RIVER LEVELS ARE CURRENTLY CRESTING AND WILL BEGIN TO
FALL BELOW FLOOD STAGE...WHICH IS 9 FEET...EARLY SUNDAY MORNING. A
STEADY FALL TO NEAR 5 FEET IS EXPECTED BY LATE SUNDAY AFTERNOON.
 
ISOLATED SHOWERS AND THUNDERSTORM ARE POSSIBLE ACROSS THE AREA AND
ANY ADDITIONAL RAINFALL COULD AFFECT THIS CURRENT FORECAST.
ADDITIONAL STATEMENTS WILL BE ISSUED AS NEEDED.

RIVER LEVELS ARE HIGH.  RANCHERS AND FARMERS SHOULD MOVE LIVESTOCK
AND MACHINERY AWAY FROM FLOOD PRONE AREAS IF TIME PERMITS.
 
MOTORISTS ARE URGED TO USE CAUTION THROUGH THIS AREA. IF YOU 
ENCOUNTER A FLOODED STRETCH OF ROADWAY... DO NOT ATTEMPT TO CROSS IT.
YOUR VEHICLE COULD BE SWEPT DOWNSTREAM IN RUSHING FLOODWATERS.
 
FOR ADDITIONAL INFORMATION...PLEASE GO TO OUR LOCAL WEBPAGE LOCATED
AT... WWW.WEATHER.GOV/MIDLAND ...SELECT RIVERS AND LAKES AHPS UNDER 
CURRENT CONDITIONS.

TXC377-271323-
/O.EXT.KMAF.FL.W.0005.000000T0000Z-080727T2128Z/
/PRDT2.1.ER.080726T0734Z.080727T0000Z.080727T0928Z.NO/
823 PM CDT SAT JUL 26 2008

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE RIO GRANDE BELOW PRESIDIO 5SE.
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7PM SATURDAY THE STAGE WAS 10.6 FEET (3.2 METERS). 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET (2.7 METERS). 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW.
* IMPACT...AT 11.0 FEET (3.4 METERS)...MINOR FLOODING ALONG THE RIVER.
  IRRIGATION PUMPS MAY NEED TO BE REMOVED. NO THREATS TO HOMES OR 
  OTHER STRUCTURES IS KNOWN TO OCCUR.

$$
000 
WGUS84 KMAF 271800
FLSMAF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1259 PM CDT SUN JUL 27 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
TEXAS...
 
  RIO GRANDE BELOW PRESIDIO 5SE AFFECTING PRESIDIO COUNTY

THE RIVER 5SE OF PRESIDIO HAS FALLEN BELOW FLOOD STAGE AND THE
WARNING HAS BEEN CANCELLED.
 
THIS IS THE FINAL STATEMENT FOR THIS EVENT.
 
MOTORISTS ARE URGED TO USE CAUTION THROUGH THIS AREA. IF YOU 
ENCOUNTER A FLOODED STRETCH OF ROADWAY... DO NOT ATTEMPT TO CROSS IT.
YOUR VEHICLE COULD BE SWEPT DOWNSTREAM IN RUSHING FLOODWATERS.
 
FOR ADDITIONAL INFORMATION...PLEASE GO TO OUR LOCAL WEBPAGE LOCATED
AT... WWW.WEATHER.GOV/MIDLAND ...SELECT RIVERS AND LAKES AHPS UNDER 
CURRENT CONDITIONS.

TXC377-271829-
/O.CAN.KMAF.FL.W.0005.000000T0000Z-080727T2128Z/
/PRDT2.1.ER.080726T0734Z.080727T0045Z.080727T0722Z.NO/
1259 PM CDT SUN JUL 27 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE RIO GRANDE BELOW PRESIDIO 5SE.
* AT 12PM SUNDAY THE STAGE WAS 5.7 FEET (1.7 METERS). 
* FELL BELOW FLOOD STAGE AT  2:22 AM SUNDAY.
* FLOOD STAGE IS 9.0 FEET (2.7 METERS). 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 4.9 FEET (1.5 METERS)
  BY TOMORROW MORNING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this river flood warning went out at Jul 25, 2:05 PM CDT, 3 hours 34 minutes earlier.

Area forecast discussion, Jul 25, 2:05 PM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
205 PM CDT FRI JUL 25 2008

.DISCUSSION...
HEAVY RAIN ASSOCD WITH REMNANTS OF DOLLY CONTINUE ACRS PARTS OF
THE TRANS PECOS AND CONTINUES TO PUSH NW TOWARD THE GDP MTNS. IR
SATELLITE SHOWS CONVECTION DEVELOPING CLOSER TO CENTER OF MID
LEVEL CENTER W OF PRESIDIO. BASED ON LATEST TRENDS HAVE EXTENDED
WATCH IN TIME AND COVERAGE TO ACCOUNT FOR CULBERSON/REEVES/EDDY
COUNTIES. MID LEVEL CIRCULATION IS PROGGED TO BE W-SW OF KELP SAT
AFTERNOON WHICH WILL STILL BE CLOSE ENUF FOR HIER THETA-E AIR TO
RESIDE ACRS WRN 1/3 OF CWFA...THUS HIEST POPS WILL BE W. FARTHER E
PRESENCE OF SUBTROPICAL RIDGE WILL BE VERY EVIDENT WITH LOWER
THETA-E AIR AND NOTABLY WARMER 85H TEMPS. THIS WILL TRANSLATE TO
WIDESPREAD LOW/MID 90S FOR HIGH TEMPS. GENERALLY 10 PCT POPS OR
LESS ACRS PB. ECMWF/NAM IN AGREEMENT WITH SUBTROPICAL RIDGE
POSITIONED ACRS N CNTRL TX WHICH WILL TEND TO RESULT IN S-SW MID
LEVEL FLOW. THIS SHOULD JUST PUSH REMNANTS OF TROPICAL MSTR
FARTHER W/NW WITH INSTABILITY WEAK ACRS PLAINS...BUT STILL ENUF IN
GDP MTNS TO JUSTIFY LOW END POPS. THIS EWD POSITION OF SUBTROPICAL
RIDGE WOULD FAVOR AFOREMENTIONED MSTR/THETA-E RIDGE TO GET CAUGHT
INTO MID LEVEL WLYS AND TRACK EWD INTO SE NM/W TX...ESPECIALLY BY
TUE. THIS WOULD TEND TO SUPPRESS RIDGE...HOWEVER LOW LEVEL THERMAL
WOULD TO MOVE E AND HIGH TEMPS WOULD BE TRENDING UP. THERE ARE
DIFFERENCE BTWN WARMER ECMWF AND COOLER GFS. BIG DIFFERENCES IN
MODELS WRT TO PRESENCE OF RIDGE AND WILL OPT TO MAKE LITTLE CHANGE
TO THE REMAINDER OF THE FCST.

&&

.HYDROLOGY...
CONCERNS ABOUT ELEVATED FLOWS ALONG THE RIO GRANDE STILL EXIST
ESPECIALLY WITH POTENTIAL FOR NOCTURNAL FLARE UP OF CONVECTION
INVOF MID LEVEL CIRCULATION INTO THE OVERNIGHT. BASED ON MOVEMENT OF
CIRCULATION BEST CHANCE THIS TO AFFECT THE CWFA/RIO GRANDE WOULD
BE BTWN 00Z AND 06Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              71  96  72  99  /  10  10   0   0
CARLSBAD NM                70  91  69  97  /  40  30  20  10
DRYDEN TX                  72  91  70  97  /  40  20   0   0
FORT STOCKTON TX           69  95  72  96  /  50  20  10  10
GUADALUPE PASS TX          59  84  68  89  /  50  30  20  20
HOBBS NM                   69  94  69  98  /  20  10  10  10
MARFA TX                   62  86  62  89  /  50  30  10  10
MIDLAND INTL AIRPORT TX    71  94  71  99  /  20  10   0   0
ODESSA TX                  72  94  72  98  /  20  10  10   0
WINK TX                    73  97  72 101  /  40  20  10  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES...
     EDDY COUNTY PLAINS...GUADALUPE MOUNTAINS OF EDDY COUNTY.

TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES...
     BIG BEND AREA...DAVIS/APACHE MOUNTAINS AREA...GUADALUPE
     MOUNTAINS...MARFA PLATEAU...PECOS...PRESIDIO VALLEY... REEVES
     COUNTY AND UPPER TRANS PECOS...TERRELL...VAN HORN AND HIGHWAY
     54 CORRIDOR.

&&
Hazardous weather outlook, Jul 25, 2:25 PM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
225 PM CDT FRI JUL 25 2008

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-261930-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
225 PM CDT FRI JUL 25 2008 /125 PM MDT FRI JUL 25 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE THREAT OF HEAVY RAINFALL AND FLASH FLOODING ASSOCIATED WITH
THE REMNANTS OF DOLLY WILL PERSIST THIS AFTERNOON AND TONIGHT ACROSS
MUCH OF WEST TEXAS AND SOUTHEAST NEW MEXICO WEST OF THE PECOS
RIVER. THE HEAVIER RAINFALL AMOUNTS TODAY AND TONIGHT ARE EXPECTED
TO BE ALONG AND SOUTH OF A LINE FROM CARLSBAD TO PECOS TO FORT
STOCKTON. HEAVY RAINFALL AMOUNTS OF 1 TO 2 INCHES MAY OCCUR WITHIN
A SHORT PERIOD OF TIME...LEADING TO A RISK OF FLASH FLOODING. IN
ADDITION...RUNOFF FROM RECENT RAINS COULD RESULT IN FLOODING ALONG
THE RIO GRANDE FROM CANDELARIA DOWNSTREAM TO THE CONFLUENCE WITH
THE PECOS RIVER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 4:10 AM CDTFlash Flood WarningMAFTerrell3 hr
Jul 25, 7:12 AM CDTFlash Flood WarningMAFTerrell3 hr
Jul 25, 7:51 AM CDTAreal Flood AdvisoryMAFBrewster, Pecos, Terrell3 hr
Jul 25, 9:42 AM CDTFlash Flood WarningMAFBrewster, Pecos4 hr
Jul 25, 10:16 AM CDTFlash Flood WarningMAFBrewster, Pecos, Terrell4 hr
Jul 25, 12:13 PM CDTAreal Flood AdvisoryMAFPecos, Reeves, Ward3 hr
Jul 25, 1:52 PM CDTAreal Flood AdvisoryMAFCulberson3 hr
Jul 25, 5:29 PM CDTFlash Flood WarningMAFBrewster, Pecos3 hr

Nearby

River Flood Warnings in Texas, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.